MSA Trust

Dizziness/Postural Hypotension

Dizziness is a common symptom in MSA and may be due to low blood pressure (postural hypotension) or it may be a side effect of some medications. Please read our leaflet on Postural Hypotension below and contact one of our MSA Nurse Specialists to discuss your individual symptoms and how to manage these.

There are clinical trials underway to evaluate a potential new medication for postural hypotension. If you would like more information and to find out if you might be eligible to take part in research, see the research section of our website or contact your MSA Nurse Specialist.

Postural Hypotension

Download pdf (1,009.62 KB)
Do NOT follow this link or you will be banned from the site!

We regret to announce the MSA Trust will be suspending all of our Support Groups and our memorial event due to the outbreak of the Coronavirus Covid-19. For our full statement, please click here. Our other services and support will continue to be unaffected and available to everybody affected by MSA. For any questions please contact us at support@msatrust.org.uk.

Your Cart
0